Crix. side effects
Oct 28, 1997
Dr. I was diagnosed positive in April'97. I had a cd4 of 157 and a v.l. of 485000.My ID doctor tried several therapies and we ended up with Zerrit/3tc/dapsone and Crix. As of August of 97 my cd4 was up to 300 and v.l. was undetectable (<400). I hate these pills especially the crix. I no longer feel ill with them however I constantly feel tired and have sore throats a lot. I also have some tingling/burning when I urinate. Are these expected with the Crix. What can I expect with this pill? I have just had blood drawn for the second set of testing & I'll know the results in about 2 weeks. I hope all goes well.
Response from Dr. Cohen
If you're having a lot of problems with the Crixivan after giving it a good trial, then it's safe to switch to another protease inhibitor provided your viral load is undetectable when you do it. You could use either nelfinavir (Viracept) or ritonavir/saquinavir (Norvir/Invirase), for example.
What you should NOT do is to give up on protease inhibitors altogether. With a viral load of 485,000 you need them. You should also not make that single-drug change if your viral load is detectable-- that would require changing the entire combination.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Urine Be A Certain Color If You Have Chlamydia?
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Percentage Of Men Become Infected With Chlamydia And Have No Symptoms?
- What Does Herpes On The Vagina Look Like?
- What Can Hpv Be Mistaken For In Women?
- Does Vinegar Dry Up Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.